# SDR DL72S020213

- Difficulty date: February 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 61,008 hours, 45,063 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Rt W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-2 LETTER CK 3/4 IN CRACK MLG UPLOCK FRAME SUPPORTSTRUCTURE AT STA 913  RIGHT W/W.                            REPAIRED PER MM 53-11-000-8.
